# SDR UPS03441462

- Difficulty date: October 9, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 70,791 hours, 14,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 141U109250
- Condition: Cracked
- Location: Nww Bs 320
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  RT SIDE BS 320 NOSE WHEEL WELL VERTICAL BEAM WEB NR 4 ATTACH CLIP ONE FA FASTENER HOLE CRACK FOUND AT O/B CHORD AREA, WL 140 TO 160.  DEFECT CLIP REPLACED AS PER SRM 51-10-01 PG 8.
